# SDR UIEA

- Difficulty date: August 28, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 1,200 hours, 7,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB T/E AFT FLAP IMPACT DAMAGE 195" FROM IB END AND 4" FROM TE OF LE PANEL 3.5" OF DELAMINATION AND 2" BY 1" CRACK.
